6 hours after the flu vaccine, I am not feeling well. What should I do?
Hello, I am a 17 years old male. I just got the flu vaccine and I’m not feeling well, but it has been about 6 hours since I got it. I have a slight fever and feel like not doing anything. What should I do?
@yashvardhan-singh Hello, It is normal to experience some mild side effects, such as a headache or low-grade fever, after receiving the flu shot. This is by no means a cause for concern. Some people may develop flu-like symptoms after immunization. Doctors state that a fever after vaccination may be due to the immunization or may occur coincidentally with an infection. It sometimes happens as your body’s immune system kicks into overdrive. I’ve had flu jabs where I’ve had no side effects at all and others where I’ve felt a bit under the weather for a couple of days. Paracetamol and plenty of fluids will help. Usually, side effects from vaccination resolve without complications and last about 1-2 days. If you develop a high fever, behavioral changes, or allergic reactions to a flu shot then you should seek emergency medical attention.